[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 35.175.200.4. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Views 202
Citations 0
Correction
June 12, 2019

Errors in Figure 1 and Table 3

JAMA Dermatol. 2019;155(7):865. doi:10.1001/jamadermatol.2019.1723

In the Original Investigation titled “Risk of Serious Infection in Patients Receiving Systemic Medications for the Treatment of Psoriasis,”1 published online first on May 10, 2019, there were errors in Figure 1 and in Table 3. In Figure 1, the width of the graphed line for the “infliximab optum” row should go to 8.02. In Table 3, all instances of “NA” should be deleted in the Reference Group (MTX), No., Pooled Patients column and in the Exposure Group, No., Pooled Patients column and replaced with the corresponding numbers of pooled patients. This article was corrected online.

References
1.
Dommasch  ED, Kim  SC, Lee  MP, Gagne  JJ.  Risk of serious infection in patients receiving systemic medications for the treatment of psoriasis [published online May 10, 2019].  JAMA Dermatol. doi:10.1001/jamadermatol.2019.1121PubMedGoogle Scholar
×